# SDR WTAA960161

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158D
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDX - NOSE LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  AIRCRAFT RETURND TO STATION WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO EUG FOR REPAIRS.  MAINTENANCE REPLACED NOSE RETRACTION JACK.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRCTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
